City Research Online

The blob algebra in positive characteristic

Cox, A., Graham, J. and Martin, P. (2003). The blob algebra in positive characteristic. Journal of Algebra, 266(2), pp. 584-635. doi: 10.1016/S0021-8693(03)00260-6

Publication Type: Article
Publisher Keywords: TEMPERLEY-LIEB ALGEBRAS, HECKE ALGEBRAS, IRREDUCIBLE REPRESENTATIONS, SYMMETRIC-GROUPS, ADIC GROUPS, MODULES, DUALITY, GL(N)
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/377
[img]
Preview
PDF
Download (487kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login